MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

BIO-DETEK INCORPORATED CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 8900-0800-01
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the associated device failed self test using these electrode pads.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.

Brand Name
CPR-D PADZ ONE PIECE ELECTRODE PAD WITH REAL CPR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
+1(401)729-1400
MDR Report Key50497964
Report Number1218058-2026-00122
Device Sequence Number10211401
Product Code MKJ
UDI-Device Identifier00847946000189
UDI-Public(01)00847946000189(17)310614(10)1126E
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0800-01
Device Lot Number1126E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown